# SDR FDEA201607172496

- Difficulty date: July 17, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 94,457 hours, 39,480 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD230100101
- Part serial: AA405
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE WAS INCORRECTLY INSTALLED FROM STATION "IND" AND RE-SECURED AT STATION "BDL".  MAINTENANCE FOUND THE SLIDE PINS AND CHORDS DISASSEMBLED UPON REMOVING AND ARE REPLACING THE SLIDE DURING C-CHECK FOR THE EVACUATION SLIDE WORK CARD 52C1501.  R & R SLIDE WITH A NEW SLIDE PACK.
